# SDR SWAA2016071553836

- Difficulty date: July 1, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR ANGLE CRACKED AT BS 500B, LBL 24.5.  R & R ANGLE IAW DWG.
